180 mgs of codeine is equivalent to approximately 25 mgs of oxycodone a day.
Yes, you will experience withdrawals, but they shouldn't be insanely awful. Headaches, body aches, chills, trouble sleeping, diarrhea, no energy, etc. It will last anywhere from 5-14 days and then get slowly better with time.
Drink a ton of water, no alcohol or caffeine, and try to get exercise. Hot baths with Epsom salts will help a lot.
Were you getting high from the codeine? If so, you need to consider how you will STAY clean. (Getting there is one thing, staying there is the hard part.) Consider joining some kind of therapy, N/A, counseling, etc.
Good luck honey. Life on the opiate sux...this is a blessing in disguise, trust me.
thanks for your kind words this is going to be hard
I am detoxing right now.. I went out and found some valuim and some bendyrl. I feel so much comfortable when I am sick. I have the runs and back pain... bit it's so much better with the meds.. I hope you feel better. .
well i am 60mg in 3weeks its not nice but will keep trying ps its hard going to work
yes i was in car crash not at falt
180mg is not that much so don't psych yourself out. I used to take 1200mg of DHC which is a whole lot stronger and when I ran out of that would take around 700mg of codeine in one sitting and sometimes try to redoes because I didn't feel it much.
You are already on the board so I am sure you have read horror stories, but believe me when I say a lot of the withdrawal is mental and how bad you want to make it on yourself. We have a tendency to freak ourselves out and make it worse by reading stuff on the internet. I am very very guilty of this.